# SDR SWAA2025022599062

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 27,167 hours, 13,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 SLIDE PRESSURE IN RED <[01].  R+R L1 SLIDE PER MT 725-61-06.
